Couldn't find what you looking for?

TRY OUR SEARCH!

:-( my 4 year old grandson has had viral throat infection for 2 weeks and rash caused by this,so Dr says. Has had two lots of anti-biotics,now his skin started to peel off fingertips. Could you give us the reason for this. Chemist said we should be concerned about this.
Thanking you,
Mrs J Nuttall

Loading...

my daughter has same
Reply

Loading...

my 4 year old daughter has same also, and she's taking an antibiotic medication for a throat infection she had. i wonder if the peeling is related to the antibiotic medication? how concerned should i be? i'm taking her to the pediatric physician tomorrow morning? any feedback would be appreciated?
Reply

Loading...

Although it does look scary, it is no cause for worry. Skin peeling is a side effect of the infection itself and will go away as soon as the infection is cleared. It may take a while for the hand to look normal gain though.
Reply

Loading...

My 9 year old son also has finger and palm skin peeling and craking problem. causes and remedies?

Reply

Loading...

My 5 year has had throat infection and was in antibiitic. His skin around his nails r peelling off big time. Dermatologist said its because of dryness.but he is usually well moisturised well. Whats ur experiencr
Reply

Loading...